<b><i>Background:</i></b> The frequency of tattoos varies from 10% to 30% across the population worldwide. The growing popularity of tattooing increases the number of cutaneous reactions connected with this procedure. As we have not found any previous studies in the literature concerning tattoo complications in Poland and other Eastern European countries, we believe this to be the first study of this kind. <b><i>Objective:</i></b> The primary objective of this study was to evaluate the clinical spectrum of complications associated with the procedure of permanent tattooing among patients from Northern Poland. <b><i>Methods:</i></b> Medical data of 53 patients who developed tattoo-related cutaneous conditions were analyzed. All of the patients were consulted in the Dermatology, Venereology and Allergology Clinic in Gdańsk in the years 2018–2021. Medical history, dermatological assessment, and photographic documentation of skin lesions were performed in each case. Dermoscopic examination was carried out in 16 cases and 20 skin biopsies of the tattoo reactions were performed. <b><i>Results:</i></b> Twenty-one patients (40%) presented tattoo ink hypersensitivity reactions, out of which 18 were triggered by the red ink. In 11 cases (21%), contact dermatitis has developed after tattooing, while 9 of the patients (17%) presented tattoo infectious complications, including local bacterial infections, common warts, molluscum contagiosum, and demodicosis. We collected 8 cases (15%) of papulonodular reactions in black tattoos, and in 6 of them, histology showed granuloma formation. In 2 cases (4%), symptoms of anaphylaxis were observed after the tattooing procedure, and in another 2 cases (4%), Koebner phenomenon in the tattoo was diagnosed. Dermoscopy was the clue to the diagnosis in 4 cases. <b><i>Conclusions:</i></b> This is the first report presenting multiple cases of tattoo complications from Eastern Europe. The results of the study are consistent with other researches, showing a similar distribution of tattoo complications and that across the different pigments used, the red ink is most frequently responsible for tattoo reactions. We emphasize the usefulness of dermoscopic examination in the diagnosis of tattoo-related infections and draw the reader’s attention to the rare, yet hazardous complications connected with peri-tattooing anaphylaxis.